# SDR R61A201809141012

- Difficulty date: September 14, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 39,214 hours, 24,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067307003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK. SEAT TRACK AT FRAME 23 LBL 29 WAS FOUND GOUGED. SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-40-08. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
